Alert archive / Louisiana / Tornado Warnings in 2025
Tornado Warning 78, NWS Shreveport, LA
NWS Shreveport, LA issued this tornado warning at May 6, 2025, 5:13 PM CDT for 4 parishes in Louisiana. It was in force for 47 min. 2 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- May 6, 2025, 5:13 PM CDT (22:13 UTC)
- Expired
- May 6, 2025, 6:00 PM CDT
- In force
- 47 min
- Issued by
- NWS Shreveport, LA
- Area
- Storm-based polygon
- Tornado
- Radar indicated
- Hail
- 0.75 in
Counties Jackson Parish, LA, Lincoln Parish, LA, Ouachita Parish, LA, Union Parish, LA
The radar
The Shreveport radar (KSHV), 169 km from the middle of the area, began a volume at 22:13 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| May 6, 5:13 PM CDT | TSTM WND DMG | 7 Ese Downsville, LA | Report of a tree down on Hwy 552 near Henry Rd. |
| May 6, 5:22 PM CDT | TSTM WND DMG | 1 Se Claiborne, LA | Power pole snapped along Rainbow Dr. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this tornado warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| May 6, 1:36 PM CDT | Tornado Watch | SPC | 8 hr |
The nearest sounding before it
Shreveport, LA (KSHV), launched 12:00Z, 10.2 hours before the alert went out and 160 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 1586 m above ground
- 0-6 km bulk shear
- 46 kt
- 0-1 km storm-relative helicity
- 104 m²/s²
- 0-3 km storm-relative helicity
- 203 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
839
WFUS54 KSHV 062213
TORSHV
LAC049-061-073-111-062300-
/O.NEW.KSHV.TO.W.0078.250506T2213Z-250506T2300Z/
BULLETIN - EAS ACTIVATION REQUESTED
Tornado Warning
National Weather Service Shreveport LA
513 PM CDT Tue May 6 2025
The National Weather Service in Shreveport has issued a
* Tornado Warning for...
North central Jackson Parish in north central Louisiana...
Southeastern Union Parish in north central Louisiana...
Northern Ouachita Parish in north central Louisiana...
Southeastern Lincoln Parish in north central Louisiana...
* Until 600 PM CDT.
* At 513 PM CDT, a severe thunderstorm capable of producing a tornado
was located 12 miles east of Ruston, moving east at 55 mph.
HAZARD...Tornado.
SOURCE...Radar indicated rotation.
IMPACT...Flying debris will be dangerous to those caught without
shelter. Mobile homes will be damaged or destroyed.
Damage to roofs, windows, and vehicles will occur. Tree
damage is likely.
* This dangerous storm will be near...
Claiborne around 525 PM CDT.
Sterlington and Monroe around 535 PM CDT.
Swartz around 540 PM CDT.
Other locations impacted by this tornadic thunderstorm include Drew,
Fairbanks, Perryville, Calhoun, Loch Lomon, Spencer, Folksville,
Downsville, Rocky Branch, and Guthrie.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TAKE COVER NOW! Move to a basement or an interior room on the lowest
floor of a sturdy building. Avoid windows. If you are outdoors, in a
mobile home, or in a vehicle, move to the closest substantial shelter
and protect yourself from flying debris.
&&
LAT...LON 3261 9193 3257 9193 3247 9250 3261 9257
3278 9206 3276 9206 3274 9205 3273 9207
3269 9205 3270 9204 3271 9204 3270 9202
3271 9197 3268 9197 3266 9194 3267 9192
3266 9191
TIME...MOT...LOC 2213Z 257DEG 47KT 3258 9244
TORNADO...RADAR INDICATED
MAX HAIL SIZE...<.75 IN
$$
502 follow-up statements
622
WWUS54 KSHV 062226
SVSSHV
Severe Weather Statement
National Weather Service Shreveport LA
526 PM CDT Tue May 6 2025
LAC049-061-062236-
/O.CAN.KSHV.TO.W.0078.000000T0000Z-250506T2300Z/
Jackson LA-Lincoln LA-
526 PM CDT Tue May 6 2025
...THE TORNADO WARNING FOR NORTH CENTRAL JACKSON AND SOUTHEASTERN
LINCOLN PARISHES IS CANCELLED...
The tornadic thunderstorm which prompted the warning has moved out
of the warned area. Therefore, the warning has been cancelled.
A Tornado Watch remains in effect until 900 PM CDT for north central
Louisiana.
&&
LAT...LON 3253 9237 3266 9241 3267 9239 3278 9206
3276 9206 3274 9205 3273 9207 3269 9205
3270 9204 3271 9204 3270 9202 3271 9197
3268 9197 3266 9194 3267 9192 3266 9191
3261 9193 3258 9193
TIME...MOT...LOC 2226Z 247DEG 25KT 3262 9234
$$
LAC073-111-062300-
/O.CON.KSHV.TO.W.0078.000000T0000Z-250506T2300Z/
Union LA-Ouachita LA-
526 PM CDT Tue May 6 2025
...A TORNADO WARNING REMAINS IN EFFECT UNTIL 600 PM CDT FOR
SOUTHEASTERN UNION AND NORTHERN OUACHITA PARISHES...
At 526 PM CDT, a severe thunderstorm capable of producing a tornado
was located 10 miles northwest of Claiborne, moving northeast at 30
mph.
HAZARD...Tornado.
SOURCE...Radar indicated rotation.
IMPACT...Flying debris will be dangerous to those caught without
shelter. Mobile homes will be damaged or destroyed. Damage
to roofs, windows, and vehicles will occur. Tree damage is
likely.
This dangerous storm will be near...
Sterlington around 555 PM CDT.
Other locations impacted by this tornadic thunderstorm include Drew,
Fairbanks, Perryville, Rocky Branch, Loch Lomon, Guthrie, Deshard,
Spencer, and Eureka.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TAKE COVER NOW! Move to a basement or an interior room on the lowest
floor of a sturdy building. Avoid windows. If you are outdoors, in a
mobile home, or in a vehicle, move to the closest substantial shelter
and protect yourself from flying debris.
&&
LAT...LON 3253 9237 3266 9241 3267 9239 3278 9206
3276 9206 3274 9205 3273 9207 3269 9205
3270 9204 3271 9204 3270 9202 3271 9197
3268 9197 3266 9194 3267 9192 3266 9191
3261 9193 3258 9193
TIME...MOT...LOC 2226Z 247DEG 25KT 3262 9234
TORNADO...RADAR INDICATED
MAX HAIL SIZE...<.75 IN
$$
50933
WWUS54 KSHV 062251
SVSSHV
Severe Weather Statement
National Weather Service Shreveport LA
551 PM CDT Tue May 6 2025
LAC073-111-062301-
/O.EXP.KSHV.TO.W.0078.000000T0000Z-250506T2300Z/
Union LA-Ouachita LA-
551 PM CDT Tue May 6 2025
...THE TORNADO WARNING FOR SOUTHEASTERN UNION AND NORTHERN OUACHITA
PARISHES WILL EXPIRE AT 600 PM CDT...
The storm which prompted the warning has weakened below severe
limits, and has exited the warned area. Therefore, the warning will
be allowed to expire. However, gusty winds are still possible with
this thunderstorm.
A Tornado Watch remains in effect until 900 PM CDT for north central
Louisiana.
To report severe weather, contact your nearest law enforcement
agency. They will relay your report to the National Weather Service
Shreveport.
&&
LAT...LON 3253 9237 3266 9241 3267 9239 3278 9206
3276 9206 3274 9205 3273 9207 3269 9205
3270 9204 3271 9204 3270 9202 3271 9197
3268 9197 3266 9194 3267 9192 3266 9191
3261 9193 3258 9193
TIME...MOT...LOC 2251Z 270DEG 47KT 3269 9197
$$
50What forecasters said that day
The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Shreveport, LA wrote its last area forecast discussion before this tornado warning went out at May 6, 2:38 PM CDT, 2 hours 35 minutes earlier.
Area forecast discussion, May 6, 2:38 PM CDT, 2 hours 35 minutes before
Area Forecast Discussion
National Weather Service Shreveport LA
238 PM CDT Tue May 6 2025
...New SHORT TERM, LONG TERM...
.SHORT TERM...
(This evening through Wednesday Night)
Issued at 233 PM CDT Tue May 6 2025
.Key Messages...
- Portions of Severe Thunderstorm Watch 232 have been upgraded to
Tornado Watch 234 through 9 PM CDT.
- All WFO Shreveport responsible Louisiana Parishes have been
included in Tornado Watch 234 through 9 PM CDT.
- All modes of severe weather will be possible along and south of
the I-20 corridor through the evening. This includes a flash flood
threat for much of the CWA.
A linear mode of strong to severe thunderstorms is currently present
east of the DFW metroplex, moving through the SHV CWA responsible
ETX counties. Ahead of this storm mode elevated severe
thunderstorms north of the lifting warm front have also resulted
in instances of gusty winds and large hail across NWLA and into SW
Arkansas.
Within the last hour, a Tornado Watch has been issued for the East
Texas I-20 corridor counties and all of the SHV responsible
Louisiana Parishes through 9 PM CDT as the linear complex moves east
through the late afternoon and evening, with discrete supercells
possible ahead of the complex. Though discrete supercells will pose
the greatest potential for tornadoes, especially along and south of
the northward advancing warm front, strong straight-line winds will
accompany a bowing complex evolving across East and Deep East TX
this afternoon, extending into portions of West-Central and
Northwest Louisiana. Both current radar imagery and the latest hi-
res model guidance advertise this evolution. Though strong straight-
line winds will be a concern, embedded tornadoes within the bow
segment, especially along and south of the warm front will be
possible. Still some uncertainty surrounding how far north the warm
front advances over the next hour or so, given that convection
firing now will likely delay additional northward advancement. Along
with the local severe threat, heavy rainfall under the massive
complex will aid in a flood threat across already saturated soils.
This complex will continue to march east, with current expectation
that the line departs the CWA close to midnight, give or take an
hour on both sides. Behind the passing complex, winds will begin to
turn calmer overnight and with saturated soils in place, patchy fog
will be possible across the local area through the morning. Showers,
and an isolated storm or two may be possible across the area
tomorrow afternoon as energy associated with the upper low begins
to spin overhead of the Four State Region. This upper level
energy will remain parked over the region through the overnight,
and into the extended period.
KNAPP
&&
.LONG TERM...
(Thursday through next Monday)
Issued at 233 PM CDT Tue May 6 2025
The long term period will see it's primary influence from an upper
level disturbance parked over the Four State Region through the end
of the week and through the upcoming weekend. As a result, daily
isolated showers, maybe a few t-storms will be possible. Anomalistic
blocking to the east and north of the upper low will begin to
collapse into mid-week next week, allowing for the disturbance to
kick east and out of the local area. PoPs through the extended will
be marginal, generally less than 50s, with many even lower.
Under the upper low, temperatures will trend close to seasonal, if
not a few degrees below, with highs in the mid to upper 70's.
Towards the back side of the forecast period, leading into mid-week,
ridging will begin to gradually introduce itself back to the local
area, with long range projections indictating a stretch of 80's,
potentially upper 80's for some by next Tuesday.
KNAPP
&&
.AVIATION...
(18Z TAFS)
Issued at 142 PM CDT Tue May 6 2025
For the 05/18z TAF Period....Flight conditions will diminish for
the remainder of the day at all sites, as an area of strong to
severe storms move across the region. Behind the storms, fog is
expected to develop, which will keep reduced flight conditions in
our forecast. The fog should lift by the end of the period, but
low cigs will remain. /20/
&&
.SPOTTER INFORMATION STATEMENT...
Issued at 355 AM CDT Tue May 6 2025
Spotter activation is expected later today as early as midday and
continuing through the evening. /16/
&&
.PRELIMINARY POINT TEMPS/POPS...
SHV 66 85 66 84 / 80 10 20 30
MLU 66 84 65 83 / 100 30 30 60
DEQ 59 79 56 78 / 70 10 30 40
TXK 62 82 61 81 / 80 10 20 40
ELD 60 83 61 82 / 90 10 30 50
TYR 63 82 62 81 / 40 10 20 20
GGG 63 83 62 82 / 60 10 20 30
LFK 65 85 64 85 / 80 30 30 30
&&
.SHV WATCHES/WARNINGS/ADVISORIES...
AR...Flood Watch through Wednesday morning for ARZ050-051-059>061-
070>073.
LA...Flood Watch through Wednesday morning for LAZ001>006-010>014-
017>022.
OK...Flood Watch through Wednesday morning for OKZ077.
TX...Flood Watch through Wednesday morning for TXZ096-097-108>112-
124>126-136>138-149>153-165>167.
&&
SHORT TERM...53
LONG TERM....53
AVIATION...20In the hours before
Special weather statement, May 6, 4:36 PM CDT, 37 minutes before
Special Weather Statement
National Weather Service Shreveport LA
436 PM CDT Tue May 6 2025
LAZ017-TXZ167-062200-
Sabine LA-Sabine TX-
436 PM CDT Tue May 6 2025
...A STRONG THUNDERSTORM WILL IMPACT SOUTHERN SABINE PARISH IN
NORTHWESTERN LOUISIANA AND SABINE COUNTIES THROUGH 500 PM CDT...
At 435 PM CDT, Doppler radar was tracking a strong thunderstorm 7
miles north of Mayflower, or 9 miles west of Toledo Bend Dam, moving
north at 55 mph.
HAZARD...Wind gusts up to 40 mph and pea size hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor hail damage to vegetation is
possible.
Locations impacted include...
Hemphill, Sexton, Fairmount, Mount Carmel, Rosevine, Bronson,
McElroy, Milam, Negreet, Fisher, Yellowpine, Florien, Pineland, and
Columbus.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
A Tornado Watch remains in effect until 900 PM CDT for northwestern
Louisiana...and eastern Texas.
&&
LAT...LON 3145 9401 3147 9398 3157 9398 3160 9391
3150 9325 3136 9334 3136 9339 3128 9344
3128 9353 3124 9356 3123 9354 3119 9355
3117 9358 3118 9363 3116 9387 3114 9403
TIME...MOT...LOC 2135Z 201DEG 49KT 3120 9373
MAX HAIL SIZE...0.25 IN
MAX WIND GUST...40 MPH
26Local storm report, May 6, 4:38 PM CDT, 35 minutes before
Preliminary Local Storm Report
National Weather Service Shreveport LA
438 PM CDT Tue May 6 2025
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0333 PM Tornado 6 SE Greenwood 32.37N 93.90W
05/06/2025 Caddo LA NWS Employee
Trees were snapped along Woolworth Road
south of Walnut Hill Elementary/Middle
School near the entrance to the Caddo Parish
landfill. A radar indicated TDS was depicted
near this location.
&&
15Special weather statement, May 6, 4:50 PM CDT, 23 minutes before
Special Weather Statement National Weather Service Shreveport LA 450 PM CDT Tue May 6 2025 ARZ050-051-059>061-070>073-LAZ001>006-010>012-OKZ077-TXZ096-097- 108>112-124>126-136>138-149>153-165-070200- Sevier-Howard-Little River-Hempstead-Nevada-Miller-Lafayette- Columbia-Union-Caddo-Bossier-Webster-Claiborne-Lincoln-De Soto- Red River-Bienville-McCurtain-Bowie-Franklin-Titus-Camp-Morris- Cass-Wood-Upshur-Marion-Smith-Gregg-Harrison-Cherokee-Rusk-Panola- Nacogdoches-Shelby-Angelina- Including the cities of De Queen, Nashville, Mineral Springs, Dierks, Ashdown, Hope, Prescott, Texarkana, Stamps, Lewisville, Bradley, Magnolia, El Dorado, Shreveport, Bossier City, Minden, Springhill, Homer, Haynesville, Ruston, Farmerville, Bernice, Mansfield, Stonewall, Logansport, Coushatta, Martin, Arcadia, Ringgold, Gibsland, Idabel, Broken Bow, Clarksville, Bogata, Mount Vernon, Mount Pleasant, Pittsburg, Daingerfield, Lone Star, Naples, Omaha, Atlanta, Linden, Hughes Springs, Queen City, Mineola, Winnsboro, Quitman, Hawkins, Gilmer, Big Sandy, Jefferson, Tyler, Longview, Marshall, Jacksonville, Rusk, Henderson, Carthage, Nacogdoches, Center, and Lufkin 450 PM CDT Tue May 6 2025 ...STRONG WINDS POSSIBLE LATE THIS AFTERNOON AND EARLY EVENING IN WAKE OF SEVERE THUNDERSTORMS... As a line of strong to severe thunderstorms progress east across Deep East Texas and North Louisiana, strong east northeast winds associated with a wake low pressure area will develop in wake of these storms. Look for winds to gust to near or in excess of 40 mph across much of East Texas, extreme Southeast Oklahoma, Southwest Arkansas, and portions of Northwest and Northcentral Louisiana. Small limbs and isolated power outages will be possible. Look for these winds to gradually diminish from west to east by early evening as these storms exit the region. 15
Local storm report, May 6, 4:52 PM CDT, 21 minutes before
Preliminary Local Storm Report
National Weather Service Shreveport LA
452 PM CDT Tue May 6 2025
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0345 PM Hail 13 SSW Haughton 32.35N 93.56W
05/06/2025 E1.00 Inch Bossier LA Public
Social media report of quarter sized hail in
Elm Grove.
&&
AECLocal storm report, May 6, 5:01 PM CDT, 12 minutes before
Preliminary Local Storm Report
National Weather Service Shreveport LA
501 PM CDT Tue May 6 2025
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0300 PM Flash Flood 5 NE Lindale 32.55N 95.34W
05/06/2025 Smith TX Broadcast Media
Report of FM 2710 flooded with cars
stranded.
&&
AECLocal storm report, May 6, 5:03 PM CDT, 10 minutes before
Preliminary Local Storm Report
National Weather Service Shreveport LA
503 PM CDT Tue May 6 2025
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0302 PM Flash Flood 2 S Lindale 32.47N 95.41W
05/06/2025 Smith TX Broadcast Media
Report of flooding on CR 472.
&&
AECThe office that day
Everything else NWS Shreveport, LA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 5, 7:13 PM CDT | River Flood Warning | SHV | Caddo, De Soto | 63 hr |
| May 6, 9:03 AM CDT | Special Weather Statement | SHV | Jackson | 27 min |
| May 6, 9:14 AM CDT | River Flood Warning | SHV | De Soto | 21 days |
| May 6, 9:28 AM CDT | Special Weather Statement | SHV | Ouachita | 32 min |
| May 6, 10:00 AM CDT | Special Weather Statement | SHV | Ouachita | 45 min |
| May 6, 12:21 PM CDT | Severe Thunderstorm Warning | SHV | Bossier, Caddo | 39 min |
| May 6, 1:26 PM CDT | Special Weather Statement | SHV | LaSalle | 19 min |
| May 6, 1:31 PM CDT | Special Weather Statement | SHV | Caddo | 44 min |
| May 6, 1:36 PM CDT | Severe Thunderstorm Warning | SHV | Bossier, Caddo | 39 min |
| May 6, 2:14 PM CDT | Severe Thunderstorm Warning | SHV | Bossier, Webster | 20 min |
| May 6, 2:43 PM CDT | Special Weather Statement | SHV | Bienville, Bossier, Natchitoches, Red River, Webster | 47 min |
| May 6, 3:03 PM CDT | Severe Thunderstorm Warning | SHV | Bienville, Bossier, Claiborne, Jackson, Lincoln, Natchitoches and 3 more | 42 min |
| May 6, 3:03 PM CDT | Severe Thunderstorm Warning | SHV | Caddo, De Soto | 42 min |
| May 6, 3:11 PM CDT | Flash Flood Warning | SHV | Bossier, Caddo, De Soto, Red River | 5 hr |
| May 6, 3:17 PM CDT | Severe Thunderstorm Warning | SHV | Bossier, Caddo, De Soto, Webster | 43 min |
| May 6, 3:29 PM CDT | Tornado Warning | SHV | Bossier, Caddo | 46 min |
| May 6, 3:44 PM CDT | Severe Thunderstorm Warning | SHV | Bienville, Bossier, Caddo, De Soto, Lincoln, Natchitoches and 2 more | 61 min |
| May 6, 3:53 PM CDT | Tornado Warning | SHV | Bossier, Caddo, Webster | 22 min |
| May 6, 3:54 PM CDT | Special Weather Statement | SHV | Caldwell, Ouachita, Union | 36 min |
| May 6, 4:00 PM CDT | Severe Thunderstorm Warning | SHV | Caldwell, Jackson, Ouachita, Union | 45 min |
| May 6, 4:01 PM CDT | Severe Thunderstorm Warning | SHV | Bossier, Claiborne, Webster | 59 min |
| May 6, 4:10 PM CDT | Severe Thunderstorm Warning | SHV | Bienville, Claiborne, Lincoln, Webster | 50 min |
| May 6, 4:14 PM CDT | Flash Flood Warning | SHV | Bienville, Bossier, Claiborne, Lincoln, Red River, Webster | 5 hr |
| May 6, 4:32 PM CDT | Severe Thunderstorm Warning | SHV | Bienville, Caldwell, Jackson, Lincoln, Natchitoches, Ouachita and 1 more | 43 min |
| May 6, 4:42 PM CDT | Severe Thunderstorm Warning | SHV | De Soto, Sabine | 33 min |
| May 6, 4:48 PM CDT | Severe Thunderstorm Warning | SHV | Natchitoches, Sabine | 27 min |
| May 6, 4:52 PM CDT | Severe Thunderstorm Warning | SHV | Lincoln, Ouachita, Union | 53 min |
| May 6, 5:06 PM CDT | Flash Flood Warning | SHV | De Soto, Natchitoches, Red River | 3 hr |
| May 6, 5:06 PM CDT | Severe Thunderstorm Warning | SHV | Caldwell, Jackson, Lincoln, Ouachita, Winn | 54 min |
| May 6, 5:11 PM CDT | Flash Flood Warning | SHV | Bienville, Caldwell, Jackson, Lincoln, Ouachita, Union | 3 hr |
| May 6, 5:38 PM CDT | Flash Flood Warning | SHV | De Soto, Grant, Natchitoches, Sabine, Winn | 3 hr |
| May 6, 5:44 PM CDT | Severe Thunderstorm Warning | SHV | Grant, Natchitoches, Sabine, Winn | 46 min |
| May 6, 6:14 PM CDT | Flash Flood Warning | SHV | Caldwell, Grant, Jackson, LaSalle, Winn | 3 hr |
Nearby
Tornado Warnings in Louisiana, 2025Every tornado warning in 2025Tornadoes in 2025
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.